# SDR ASAA2023052543394

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 2,948 hours, 876 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5172124
- Condition: Inoperative
- Location: #2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START ON #2 ENGINE HERE WAS NO IGNITION ON THE LEFT IGNITER. GROUNDED - YES. REMOEVD AND REPLACED LH IGNITOR ON #2 ENG. OPS CHECK OF EEC CHANNEL A AND B IGNITOR SYS GOOD. REF B737-9 AMM 74-21-02/401 FOR WORK COMPLETED.
